IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 813 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Relapse of tardive dyskinesia due to reduction in clozapine dose

Shrivastava Meena, Solanke Bhupendra, Dakhale Ganesh, Somani Abhishek, Waradkar Pravir

Year : 2009| Volume: 41| Issue : 4 | Page no: 201-202

   This article has been cited by
 
1 Clozapine and tardive movement disorders: A review
Nandita Hazari,Natasha Kate,Sandeep Grover
Asian Journal of Psychiatry. 2013;
[Pubmed]  [Google Scholar] [DOI]
2 Tardive dyskinesia with clozapine dose reduction or withdrawal dyskinesia
Praharaj, S.K.
Indian Journal of Pharmacology. 2011; 43(1): 93
[Pubmed]  [Google Scholar]
3 Dyskinésies tardives secondaires aux neuroleptiques et antipsychotiques : quelles perspectives thérapeutiques ?
Y. Auxéméry
Annales Médico-psychologiques revue psychiatrique. 2011;
[HTML Full text]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow